Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 350, NWS Philadelphia/Mount Holly

August 9, 2019Atlantic County, Cape May County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 9, 2019, 4:12 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2019, 4:12 PM EDT (20:12 UTC)
Expired
Aug 9, 2019, 4:45 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 4:23 PM EDTHAIL 0.25Estell Manor, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS51 KPHI 092012
SVRPHI
NJC001-009-011-092100-
/O.NEW.KPHI.SV.W.0350.190809T2012Z-190809T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
412 PM EDT Fri Aug 9 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Southern Atlantic County in southern New Jersey...
  East central Cumberland County in southern New Jersey...
  Northeastern Cape May County in southern New Jersey...

* Until 500 PM EDT.

* At 412 PM EDT, a severe thunderstorm was located near Dorothy, or 8
  miles southeast of Vineland, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Vineland, Atlantic City, Millville, Ocean City, Cumberland,
  Pleasantville, Somers Point, Ventnor City, Northfield, Absecon,
  Margate City, Woodbine, Sea Isle City, Estell Manor, Longport,
  Corbin City, Beesleys Point, Seaville, Dorothy and Strathmere.

This includes the following highways...
 Atlantic City Expressway between mile markers 0 and 12.
 Garden State Parkway between mile markers 19 and 27, and between
mile markers 29 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3936 7442 3930 7454 3930 7459 3933 7468
      3929 7465 3927 7459 3929 7460 3929 7455
      3917 7468 3933 7502 3955 7488 3941 7449
      3940 7449 3939 7444 3937 7443 3938 7440
TIME...MOT...LOC 2012Z 295DEG 21KT 3939 7488 

HAIL...0.75IN
WIND...60MPH
 
$$

NC
2 follow-up statements
320 
WWUS51 KPHI 092033
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT Fri Aug 9 2019

NJC011-092042-
/O.CAN.KPHI.SV.W.0350.000000T0000Z-190809T2100Z/
Cumberland NJ-
433 PM EDT Fri Aug 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUMBERLAND COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3930 7454 3933 7468 3930 7467 3928 7462
      3926 7462 3927 7459 3928 7459 3929 7460
      3929 7455 3919 7466 3930 7485 3950 7474
      3941 7449 3938 7444 3938 7441
TIME...MOT...LOC 2032Z 295DEG 21KT 3934 7474 

$$

NJC001-009-092100-
/O.CON.KPHI.SV.W.0350.000000T0000Z-190809T2100Z/
Atlantic NJ-Cape May NJ-
433 PM EDT Fri Aug 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN ATLANTIC AND NORTHEASTERN CAPE MAY COUNTIES...

At 432 PM EDT, a severe thunderstorm was located over Corbin City, or
8 miles northwest of Ocean City, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Northfield, Absecon, Margate City, Estell Manor, Longport, Corbin
City, Mays Landing, Beesleys Point, English Creek, Marmora,
Strathmere and Linwood.

This includes the following highways...
 Atlantic City Expressway between mile markers 1 and 12.
 Garden State Parkway between mile markers 21 and 27, and between
mile markers 30 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3930 7454 3933 7468 3930 7467 3928 7462
      3926 7462 3927 7459 3928 7459 3929 7460
      3929 7455 3919 7466 3930 7485 3950 7474
      3941 7449 3938 7444 3938 7441
TIME...MOT...LOC 2032Z 295DEG 21KT 3934 7474 

HAIL...0.75IN
WIND...60MPH
 
$$

NC
874 
WWUS51 KPHI 092045
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
445 PM EDT Fri Aug 9 2019

NJC001-009-092050-
/O.CAN.KPHI.SV.W.0350.000000T0000Z-190809T2100Z/
Atlantic NJ-Cape May NJ-
445 PM EDT Fri Aug 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATLANTIC AND
NORTHEASTERN CAPE MAY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 3930 7454 3933 7468 3930 7467 3928 7462
      3926 7462 3927 7459 3928 7459 3929 7460
      3929 7455 3919 7466 3930 7485 3950 7474
      3941 7449 3938 7444 3938 7441
TIME...MOT...LOC 2040Z 295DEG 21KT 3932 7468 

$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:53 PM EDT, 19 minutes earlier.

Area forecast discussion, Aug 9, 3:53 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Fri Aug 9 2019

.SYNOPSIS...
An upper level trough and surface high pressure will bring dry and
pleasant weather through Sunday. High pressure will shift offshore
on Monday. A frontal system will approach Monday night or Tuesday
with one or two waves of low pressure impacting the region through
Wednesday with unsettled conditions. The front should push south of
the region by Thursday with high pressure and dry weather building
in for the end of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A perturbation is digging southeastward into the northern Mid-
Atlantic this afternoon. Despite drying to the north of a slowly
moving cold front bisecting the area this afternoon, storms have
initiated owing to cooling aloft and sufficient diurnal heating
(along with preexisting small-scale sources of lift). Isolated
storms will continue through early evening to the north of
Interstate 76, with more scattered convection expected in
Delmarva and far southern New Jersey, where the surface boundary
will provide a source of lift/organization and instability is
greater. Most convection is expected to stay sub-severe, but
steep lapse rates in the low levels are favorable for a locally
gusty downdraft. In other words, cannot rule out some highly
localized wind damage with the strongest cells through early
evening.

Convection should wane quickly after dark, especially as the
perturbation and downstream large-scale lift move east of the
region. Winds should veer to the northwest but are expected to
become light. Temperatures will cool to the 50s in the Poconos
and northern New Jersey, with 60s elsewhere.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
A banner weekend is in store. Temperatures will be seasonable,
and dew points will be far lower than what we have seen
recently.

Northwest midlevel flow will dominate, with a surface high
building into the region with time. The only question is the
influence of one more digging shortwave trough on Saturday,
though its attendant large-scale lift is expected to remain
north of the area. Nevertheless, the proximity of the
perturbation suggests that a stray shower may reach the far
northern CWA on Saturday afternoon. This threat remains too low
for mention in the forecast at the moment.

Highs on Saturday will be near seasonal averages. The north to
northwest winds may pick up during the afternoon, with some
gusts of 20 to 25 mph possible.

Saturday night will be cool in the Poconos, with some 40s
possible in the higher elevations. Elsewhere, upper 50s to lower
60s should dominate, though the susceptible valley locations
may be on the cooler side. Winds will diminish rapidly during
the evening.

Sunday looks downright stellar, as the surface high continues to
build into the area. Winds will be light, dew points will be
drier than we have seen in a while, and skies are expected to be
mostly clear. Enjoy!

Some weak warm advection should begin on Sunday night as the
surface high passes offshore. Thus, Sunday night should be a
little warmer than the night before. However, conditions should
still be quite comfortable for this time of year.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Overview...

The theme for next week will be unsettled conditions in the early to
midweek period followed by a return to quieter weather later in the
week. The mid and upper level flow over the CONUS looks fairly zonal
and progressive for most of the week, a departure from the slow
moving trough in the East that will persist through much of the
current weekend. By Monday, as that trough pulls further away, we
will also see surface high pressure begin sliding offshore. Multiple
shortwave troughs then come into view, and they will drive the
weather for the midweek period. By later in the week, it seems
likely a front will push far enough south of the region to allow dry
weather to return. It is a little uncertain as to what the upper
level pattern will look like heading towards the end of next week,
but indications are growing that we will likely transition back to a
hotter pattern as we head deeper into the month.

Dailies...

Monday... High pressure moves offshore Monday, and a steady
southwesterly flow begins to develop. This will start to draw warmer
and more humid air into the region, but only gradually, and Monday
still looks quite nice albeit a few to several degrees warmer than
prior days and with dew points getting back into the low to mid 60s.
We will also watch the first of the shortwaves mentioned above, this
one diving southeast out of the Hudson Bay and into northern New
England. However, indications are that this will remain far enough
north to keep any shower activity out of the picture during the day
Monday.

Monday night-Wednesday night... This will be the unsettled stretch
for the period, with multiple waves of energy and low pressure
tracking along a slow moving surface boundary which will drape
itself over the region for a time. Given we are still a few days
away it is too early for much detail here, especially given sizable
model differences in how this period will evolve. In particular,
there are issues regarding timing of events both at the surface and
aloft. There are also modest but important differences in the tracks
of certain features which may have a large impact on sensible
weather. There should be a main shortwave and associated surface low
that will approach the region along a frontal boundary late Monday
night or on Tuesday. With a strong upper jet to our north and decent
mid-level flow also, this looks to be a fairly dynamic system. There
are strong signals for rich moisture to move into the area ahead of
it, especially south of the low track. In addition, the strong wind
fields and presence of a sharp surface boundary raise concerns
regarding severe weather potential. In particular, if the low tracks
a little to our north and we get a clear warm sector for several
hours Tuesday, that could enhance severe weather potential. But the
low may move too quickly for this to happen. Regardless, expecting
that this will be an active period, with details to be determined in
the days ahead. Another question will be how far south the surface
front makes it on Tuesday and Tuesday night. If the boundary is
slower to push southward, a trailing shortwave may lead to another
round of showers and storms Wednesday, especially in southern
portions of the area. If it's faster, such as indicated by the GFS,
Wednesday may be mostly dry everywhere. Have kept chance PoPs in
region-wide for the time being.

Thursday-Friday... Even if it does evolve on the slower side, the
surface front should move far enough south by this time to allow dry
conditions to return for the last couple days of the week as high
pressure builds in. The temperature forecast is somewhat in
question. The GFS had been indicating the development of ridging in
the East, which would lead to hotter weather returning. However, the
9.12z run is more in line with the previous EC run in showing a more
middle of the road approach, while the 9.12z EC is actually more
bullish on the building of ridging and warmth. The GEM had been
showing a robust trough returning to the East late in the week, but
it has backed off of that and is now similar to the more middle of
the road outcome of the latest GFS. As we head into mid month and a
little beyond, I do believe we will be trending in the direction of
a return to hotter weather and East Coast ridging as the long lived -
NAO pattern gradually breaks down. However, through this period at
least, we will probably not get all the way there, and I held
temperatures close to a seasonable consensus until details start
coming into clearer view.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon...Mainly VFR, though isolated showers/storms are
possible. Winds generally west around 10 kts with occasional
gusts to 20 kts. Moderate confidence.

Tonight...VFR with light northwest winds. High confidence.

Saturday...VFR with light northwest winds becoming west around
10 kts. Cannot rule out gusts to 20 kts during the afternoon.
High confidence.

Outlook...

Saturday night and Sunday...VFR with light west to northwest
winds. High confidence.

Monday... VFR. Southwest wind 5 to 10 kt.

Monday night-Tuesday night... Monday night should start off VFR with
a light southwest flow. One or more periods of showers and
thunderstorms are likely from late Monday night through Tuesday
night, but the timing of this remains unclear. Nonetheless, ceiling
and visibility restrictions as well as thunderstorms are likely
during this period.

&&

.MARINE...
Sub-advisory winds/seas are expected through Saturday. Cannot
rule out stray storms through this evening, with locally gusty
winds and higher waves in their proximity.

Outlook...

Saturday night through Sunday night...Sub-advisory conditions
with north winds 10 to 15 kts Saturday night becoming light and
variable on Sunday. South winds may develop by Sunday evening.
Seas 2 to 3 ft.

Monday... Sub-SCA conditions. South-southwest winds 10 to 15
kt. Seas 2 to 3 ft.

Monday night-Tuesday night... A period of SCA conditions due to seas
near 5 ft is possible from late Monday night through Tuesday.
Southwesterly winds may also gust near to above 20 kt on Tuesday.
Conditions should begin to diminish on Tuesday night, though may
linger near SCA levels.

RIP CURRENTS...

A long period swell is expected to continue along the coasts of
Delaware and New Jersey through today, resulting in a moderate risk
for the development of dangerous rip currents. These conditions
are likely to persist into Saturday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...CMS
Short Term...CMS
Long Term...O'Brien
Aviation...CMS/O'Brien
Marine...CMS/O'Brien
Hazardous weather outlook, Aug 9, 4:03 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
403 PM EDT Fri Aug 9 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-102015-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
403 PM EDT Fri Aug 9 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-102015-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
403 PM EDT Fri Aug 9 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The moderate risk for the development of dangerous rip currents may
continue Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-102015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
403 PM EDT Fri Aug 9 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 9, 2:34 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
234 PM EDT Fri Aug 9 2019

NJZ007-009-015-PAZ061-062-105-091900-
Hunterdon-Warren-Mercer-Upper Bucks-Lehigh-Northampton-
234 PM EDT Fri Aug 9 2019

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...SOUTHWESTERN
WARREN...NORTH CENTRAL MERCER...EAST CENTRAL LEHIGH...NORTHWESTERN
BUCKS AND SOUTH CENTRAL NORTHAMPTON COUNTIES...

At 233 PM EDT, a strong thunderstorm was located over Springtown, or
9 miles east of Allentown, moving east at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Easton, Bethlehem, Quakertown, Byram, Hellertown, Flemington,
Tinicum, Clinton, Alpha, Hopewell, Ferndale, Frenchtown, Lebanon,
Milford, Bloomsbury, Riegelsville, Stockton, Glendon, Pleasant Valley
and Revere.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4053 7476 4051 7477 4051 7480 4046 7476
      4038 7477 4046 7543 4066 7538 4065 7475
TIME...MOT...LOC 1833Z 274DEG 38KT 4055 7530

NC
Special weather statement, Aug 9, 2:38 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
238 PM EDT Fri Aug 9 2019

MDZ019-020-091915-
Talbot-Caroline-
238 PM EDT Fri Aug 9 2019

...A STRONG THUNDERSTORM WILL AFFECT TALBOT AND SOUTHWESTERN CAROLINE
COUNTIES...

At 238 PM EDT, a strong thunderstorm was located near Tilghman
Island, or 9 miles northeast of Breezy Point, moving east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Easton, Trappe, St. Michaels, Preston, Oxford, Tanyard, Tilghman
Island, Copperville, Matthews, Choptank, Hambleton, Windyhill and
Cordova.

LAT...LON 3876 7633 3881 7631 3882 7623 3878 7621
      3884 7619 3887 7599 3870 7587 3866 7596
      3857 7603 3863 7608 3864 7615 3868 7617
      3868 7621 3876 7622 3871 7628 3877 7629
      3878 7629 3869 7634 3873 7633 3875 7637
TIME...MOT...LOC 1838Z 258DEG 16KT 3869 7635

NC
Special weather statement, Aug 9, 3:28 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
328 PM EDT Fri Aug 9 2019

DEZ003-092015-
Inland Sussex-
328 PM EDT Fri Aug 9 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...

At 328 PM EDT, a strong thunderstorm was located near Vienna, or near
Hurlock, moving southeast at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Laurel, Delmar and Bethel.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3846 7560 3846 7569 3860 7570 3858 7549
      3845 7556
TIME...MOT...LOC 1928Z 292DEG 16KT 3855 7584

MPS
Local storm report, Aug 9, 3:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT FRI AUG 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     1 E CENTER VALLEY       40.53N 75.37W
08/09/2019                   LEHIGH             PA   PUBLIC

            TREE FELL ONTO A CAR AND WIRES ON FLINT HILL
            ROAD AT WALNUT LAKE. TIME ESTIMATED FROM
            RADAR.

&&

SFJ
Special weather statement, Aug 9, 3:36 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
336 PM EDT Fri Aug 9 2019

NJZ016-021-022-092000-
Salem-Cumberland-Atlantic-
336 PM EDT Fri Aug 9 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
NORTHEASTERN CUMBERLAND AND EAST CENTRAL SALEM COUNTIES...

At 336 PM EDT, a strong thunderstorm was located over Rosenhayn, or
near Bridgeton, moving east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Buena, Laurel Lake,
Estell Manor, Dorothy, Bricksboro, Mizpah, Port Elizabeth, Seabrook
Farms, South Vineland, Rosenhayn, Olivet and Centerton.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3926 7492 3930 7499 3930 7501 3931 7501
      3931 7503 3932 7503 3933 7505 3934 7506
      3934 7507 3935 7508 3945 7525 3954 7520
      3949 7475
TIME...MOT...LOC 1936Z 289DEG 28KT 3947 7515

MPS
Special weather statement, Aug 9, 3:58 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
358 PM EDT Fri Aug 9 2019

NJZ021-022-024-025-092030-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-
358 PM EDT Fri Aug 9 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ATLANTIC AND
NORTHEASTERN CUMBERLAND COUNTIES...

At 357 PM EDT, a strong thunderstorm was located near Vineland,
moving east at 35 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cumberland,
Pleasantville, Somers Point, Ventnor City, Northfield, Absecon,
Margate City, Buena, Weymouth, Estell Manor, Port Republic, Longport,
Corbin City, Pomona, Mays Landing and English Creek.

This includes the following highways...
 Atlantic City Expressway between mile markers 1 and 18.
 Garden State Parkway between mile markers 29 and 44.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3945 7446 3941 7445 3942 7448 3940 7449
      3939 7445 3934 7446 3930 7458 3929 7455
      3927 7458 3931 7460 3930 7463 3933 7467
      3933 7468 3930 7465 3929 7471 3938 7507
      3952 7499 3954 7496 3951 7443
TIME...MOT...LOC 1957Z 278DEG 32KT 3944 7492

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:34 PM EDTSpecial Weather StatementPHIHunterdon26 min
Aug 9, 3:36 PM EDTSpecial Weather StatementPHICumberland24 min
Aug 9, 3:58 PM EDTSpecial Weather StatementPHIAtlantic32 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.